# SDR ABXA030233

- Difficulty date: June 10, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 45,720 hours, 51,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576646N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR LOWER AFT STOP FITTING INTERCOSTAL CRACKED.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2.
